# SDR IXXA060030S

- Difficulty date: October 5, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT FRAME CRACKED AT STATION 1978. REMOVED EXISTING FASTENERS, AND FRAME. FABRICATED FRAME, LOCATED, DRILLED TRIMMED, TREATED, PRIMED, INSTALLED FRAME AND FASTENERS WET WITH SEALANT. IAW DC8 SRM 53-2-051-1-21, 53-5-1, 51-1-4, 51-1-5, AND 51-1-8.
